The Annals of Mathematical Statistics

A Generalization of Tshebyshev's Inequality to Two Dimensions

Z. W. Birnbaum, J. Raymond, and H. S. Zuckerman

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 18, Number 1 (1947), 70-79.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177730493

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177730493

Mathematical Reviews number (MathSciNet)
MR19849

Zentralblatt MATH identifier
0032.03402

Citation

Birnbaum, Z. W.; Raymond, J.; Zuckerman, H. S. A Generalization of Tshebyshev's Inequality to Two Dimensions. Ann. Math. Statist. 18 (1947), no. 1, 70--79. doi:10.1214/aoms/1177730493. http://projecteuclid.org/euclid.aoms/1177730493.


Export citation